# SDR SWAA011077

- Difficulty date: April 8, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 47,452 hours, 42,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6551698
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND STR 24L CORRODED AT BS 907.  REMOVED AND REPLACED STR SPLICE PER SRM.
